# SDR HEEA107965

- Difficulty date: February 2, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 22,720 hours
- Engine: Allsn 250C30
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 763010390102
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ENCOUNTERED LARGE TORQUE SPLIT ON CLIMBOUT FROM HMA BP ENROUTE TO MC778 THUNDER HORSE.  USING CHECKLIST DIAGNOSED #2 ENGINE HIGH SIDE FAILURE.  RETURNED AND LANDED UNEVENTFULLY AT HMA PHI.
